加载中…
Let be a distribution function on the line in the domain of attraction of a stable law with exponent . We establish the strong renewal theorem for a random walk with step distribution , by extending the large deviations approach in Doney [Probab. Theory Related Fileds 107 (1997) 451-465]. This is done by introducing conditions on that in general rule out local large deviations bounds of the type , hence are significantly weaker than the boundedness condition in Doney (1997). We also give applications of the results on ladder height processes and infinitely divisible distributions.

生成讲解博客的中文版本

生成AI智能校验的中文版本